MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0220
Medical Device Problem Codes Mechanical Problem (1384); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: 3764723, 02-010-01-0220 - logic femoral ps cem left sz 2; n/a, 02-012-41-2010 or 2020 - logic tibia traptray cem sz 2f/1t or sz 2f/2t; n/a, 200-02-29 or 32 - three peg patella 29mm or 32mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 112 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, destruction of bone, osseous resorption, osteolysis, synovitis, swelling, pain, limited range of motion, difficulty walking, and loss of enjoyment of life.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
The reason the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and/or loss of range of motion, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
 
Additional Manufacturer Narrative
D4: udi: (b)(4).G4: 510k k033883.H6: corrected the following: health effect - clinical code, medical device problem code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and/or loss of range of motion, or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key20087546
Report Number1038671-2024-03144
Device Sequence Number20786041
Product Code JWH
UDI-Device Identifier10885862001122
UDI-Public10885862001122
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2019
Device Catalogue Number02-010-01-0220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/31/2024
11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale